New classes of bi-axially symmetric solutions to four-dimensional Vasiliev higher spin gravity
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- ISSN
-
1029-8479
- Extent
-
Online-Ressource
- Language
-
Englisch
- Notes
-
online resource.
- Bibliographic citation
-
New classes of bi-axially symmetric solutions to four-dimensional Vasiliev higher spin gravity ; volume:2017 ; number:1 ; day:11 ; month:1 ; year:2017 ; pages:1-44 ; date:1.2017
Journal of high energy physics ; 2017, Heft 1 (11.1.2017), 1-44, 1.2017
- Classification
-
Physik
- Creator
-
Sundell, Per
- Contributor
-
Yin, Yihao
SpringerLink (Online service)
- DOI
-
10.1007/JHEP01(2017)043
- URN
-
urn:nbn:de:1111-201702097603
- Rights
-
Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 10:44 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Sundell, Per
- Yin, Yihao
- SpringerLink (Online service)